# SDR SWAA001126

- Difficulty date: June 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 28,762 hours, 28,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.      SECURED LENS PER MM.
